Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 49, NWS Fort Worth, TX

September 7, 2010Bell County, Coryell County, Texas

NWS Fort Worth, TX issued this flash flood warning at Sep 7, 2010, 7:43 PM CDT for Bell County, Coryell County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2010, 7:43 PM CDT (00:43 UTC)
Expired
Sep 7, 2010, 10:45 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Bell County, TX, Coryell County, TX

The radar

The Ft Hood radar (KGRK), 58 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 10:03 PM CDTFLASH FLOODKilleen, TXHWY 190 SHUT DOWN. HOMES NEAR ELMS AND ROBINETTE BEING EVACUATED BY BOAT.
Sep 7, 10:15 PM CDTFLASH FLOOD1 E Copperas Cove, TXHIGHWAY 190 SHUTDOWN EAST OF COPPERAS COVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 140 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2010-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 528 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2010-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
528 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WGUS54 KFWD 080043
FFWFWD
TXC027-099-080345-
/O.NEW.KFWD.FF.W.0049.100908T0043Z-100908T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT TUE SEP 7 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BELL COUNTY IN NORTH CENTRAL TEXAS
  EASTERN CORYELL COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 1045 PM CDT

* AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 8 MILES
  WEST OF SALADO TO 37 MILES SOUTHWEST OF HOLLAND...MOVING NORTH AT
  40 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY
  FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1045 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...HARKER HEIGHTS...COPPERAS COVE...KILLEEN...FORT HOOD...
  FORT GATES...NOLANVILLE...GATESVILLE...LITTLE RIVER-ACADEMY...
  BELTON...TEMPLE...MORGAN'S POINT RESORT AND MOTHER NEFF STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3087 9764 3091 9783 3104 9792 3108 9791
      3110 9793 3171 9770 3170 9768 3160 9760
      3133 9742 3125 9733 3076 9732

$$
1 follow-up statement
091 
WGUS74 KFWD 080259
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT TUE SEP 7 2010

TXC027-099-080345-
/O.CON.KFWD.FF.W.0049.000000T0000Z-100908T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CORYELL TX-BELL TX-
959 PM CDT TUE SEP 7 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
WESTERN BELL AND EASTERN CORYELL COUNTIES...

AT 957 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM   
GATESVILLE TO 3 MILES SOUTHEAST OF COPPERAS COVE...MOVING NORTH AT   
40 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY   
FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1045 PM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN 
INCLUDE KILLEEN...COPPERAS COVE AND GATESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER 
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS 
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT 
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3091 9783 3104 9792 3108 9791 3110 9793
      3171 9770 3157 9758 3133 9742 3127 9742
      3085 9754

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 6:38 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Sep 7, 6:38 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
638 PM CDT TUE SEP 7 2010

.AVIATION...
THE REMNANTS OF HERMINE WILL KEEP AREA TAF SITES UNDER MVFR CIGS
AND SCATTERED -RA THIS EVENING...THEN BECOMING IFR 06 UTC THROUGH
LATE WEDNESDAY MORNING. A BAND OF HEAVY RAIN AND THUNDERSTORM
ACTIVITY COULD PASS THROUGH IN THE LATE NIGHT HOURS AND AGAIN ON
WEDNESDAY. HOWEVER...MOST OF THE CONVECTION SHOULD CONCENTRATE
CLOSER TO THE CORE DURING THE NIGHT HOURS. WILL PUSH CIGS BACK UP
TO MVFR WEDNESDAY AFTERNOON AND EVENING.

WINDS CIRCULATING AROUND HERMINE ARE RUNNING 30-50KTS 2-5 KFT...
AND MAY PRODUCE SOME LOW LEVEL WIND SHEAR FOR SMALL AIRCRAFT
GENERALLY WEST OF A KACT TO KMWL LINE TONIGHT. OTHERWISE...EXPECT
SURFACE WINDS TO REMAIN EASTERLY THROUGH MID EVENING...THEN
VEERING MORE SOUTHEASTERLY LATE TONIGHT AND SOUTH-SOUTHEAST ON
WEDNESDAY. SPEEDS GENERALLY 7-13KTS BUT VARIABLE AND GUSTY AROUND
CONVECTION. 75

&&

.PREV DISCUSSION... /ISSUED 355 PM CDT TUE SEP 7 2010/
TROPICAL STORM HERMINE BROUGHT WIND GUSTS TO 64 MPH AT SAN
ANTONIO INTERNATIONAL AIRPORT. LARGE TREES UP TO 16 INCHES IN
DIAMETER WERE BLOWN DOWN IN THE SAN ANTONIO AREA. HERMINE HAS NOW
ENTERED THE HILL COUNTRY AND WILL CONTINUE MOVING WEST-NORTHWEST.
THE CENTER OF CIRCULATION WILL BE JUST WEST OF SW ZONES OF FWD CWA
OVERNIGHT...PASSING NEAR BRADY AROUND MIDNIGHT. THE REMNANTS OF
HERMINE ARE EXPECTED TO BE NEAR ABILENE AT SUNRISE.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE WITHIN
THE NORTHEAST QUADRANT ACROSS ALL OF NORTH TEXAS. WITHIN THE FLASH
FLOOD WATCH...WIDESPREAD 3- TO 5-INCH STORM TOTALS ARE
ANTICIPATED...WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. THE
HEAVIEST RAIN WILL BE NEAR THE TRACK OF HERMINE...IN SOUTHWEST AND
WEST CENTRAL ZONES.

THE GREATEST TORNADO THREAT WILL BE THROUGH NIGHTFALL...
PARTICULARLY WITHIN THE RAIN BAND NOW NEAR THE I-20 CORRIDOR...
MOVING NORTH. THE TORNADO WATCH HAS BEEN LOCALLY EXPANDED FOR THIS
FEATURE TO INCLUDE THE METROPLEX AND COUNTIES FROM DENTON TO
DELTA.

PRECIPITATION CHANCES WILL TAPER OFF THURSDAY AS THE REMNANTS OF
HERMINE EJECT INTO THE WESTERLIES. THE UPPER RIDGE NOW OVER THE
SOUTHEASTERN STATES WILL RETROGRADE INTO TEXAS AND REMAIN OVER THE
SOUTHERN PLAINS WELL INTO NEXT WEEK...WITH TEMPS WELL OVER CLIMO.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  83  77  89  78 /  90  80  40  30  10
WACO, TX              74  85  76  92  76 /  90  70  30  20  10
PARIS, TX             72  85  73  87  74 /  70  70  50  40  20
DENTON, TX            74  81  77  89  75 /  90  80  50  30  20
MCKINNEY, TX          73  83  74  89  75 /  80  80  40  40  20
DALLAS, TX            73  83  76  90  78 /  90  80  40  30  10
TERRELL, TX           74  85  74  91  76 /  80  70  40  30  10
CORSICANA, TX         75  86  75  92  76 /  90  70  30  30  10
TEMPLE, TX            74  86  75  93  76 / 100  70  30  20  10
MINERAL WELLS, TX     72  80  74  89  74 /  90  90  50  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ091>093-
100>104-115>119-129>134-141>145-156>161-174-175.

&&

75/
Hazardous weather outlook, Sep 7, 3:47 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT TUE SEP 7 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
347 PM CDT TUE SEP 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS WEST OF A HEARNE TO
ENNIS TO SHERMAN LINE. THE REMNANTS OF TROPICAL STORM HERMINE
WILL NEAR NORTH TEXAS AND BRING HEAVY RAINFALL TO THE REGION.

ISOLATED TORNADOES WILL BE POSSIBLE ACROSS MUCH OF NORTH TEXAS
THROUGH THIS EVENING WITH THE STRONGER CONVECTION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR AREAS WEST OF A
HEARNE TO ENNIS TO SHERMAN LINE THROUGH 7 AM THURSDAY AS THE
REMNANTS OF TROPICAL STORM HERMINE PASS WEST OF THE REGION. STORM
TOTAL RAINFALL WILL AVERAGE 3 TO 5 INCHES IN THE WATCH
AREA...WITH ISOLATED TOTALS IN EXCESS OF 6 INCHES.

THE THREAT OF ISOLATED TORNADOES WILL CONTINUE ACROSS ALL OF
NORTH TEXAS WEDNESDAY WITH THE STRONGER CONVECTION.

A COLD FRONT WILL APPROACH NORTH TEXAS THIS COMING WEEKEND...WITH
THUNDERSTORM CHANCES AREAWIDE SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THIS EVENING
FOR POTENTIAL TORNADOES. ACTIVATION MAY ALSO BE REQUESTED THROUGH
TONIGHT FOR POTENTIAL FLOODING.

In the hours before

Local storm report, Sep 7, 6:57 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
657 PM CDT TUE SEP 07 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TORNADO          BENBROOK                32.68N  97.45W
09/07/2010                   TARRANT            TX   TRAINED SPOTTER

            SPOTTER REPORTS TORNADO OVER BENBROOK LAKE. NO DAMAGE
            REPORTED.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 8:50 PM CDTAreal Flood AdvisoryFWDLampasas3 hr
Sep 7, 9:24 PM CDTAreal Flood AdvisoryFWDCoryell, Hamilton, Mills3 hr
Sep 7, 10:29 PM CDTFlash Flood WarningFWDBell, Bosque, Comanche, Coryell, Eastland, Erath and 7 more4 hr
Sep 7, 10:34 PM CDTTornado WarningFWDHamilton21 min
Sep 7, 11:44 PM CDTAreal Flood AdvisoryFWDBosque, Dallas, Ellis, Hill, Hood, Johnson and 4 more4 hr
Sep 8, 12:05 AM CDTRiver Flood WarningFWDCoryell4 hr
Sep 8, 12:50 AM CDTAreal Flood AdvisoryFWDWise4 hr
Sep 8, 1:50 AM CDTFlash Flood WarningFWDBell3 hr
Sep 8, 2:17 AM CDTFlash Flood WarningFWDBosque, Coryell, McLennan3 hr
Sep 8, 3:08 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Ellis, Hill, Johnson and 2 more3 hr
Sep 8, 3:17 AM CDTAreal Flood AdvisoryFWDCooke, Hood, Jack, Montague, Palo Pinto, Parker and 4 more3 hr
Sep 8, 3:23 AM CDTSpecial Weather StatementFWDMcLennan22 min
Sep 8, 3:40 AM CDTRiver Flood WarningFWDDenton53 hr
Sep 8, 3:40 AM CDTRiver Flood WarningFWDDallas4 days
Sep 8, 3:41 AM CDTRiver Flood WarningFWDCoryell28 hr
Sep 8, 3:48 AM CDTFlash Flood WarningFWDBosque, Hill, McLennan3 hr
Sep 8, 3:59 AM CDTSpecial Weather StatementFWDBell31 min
Sep 8, 4:18 AM CDTFlash Flood WarningFWDJohnson, Parker, Tarrant3 hr
Sep 8, 4:21 AM CDTRiver Flood WarningFWDDallas15 hr
Sep 8, 4:23 AM CDTTornado WarningFWDCoryell, McLennan37 min
Sep 8, 4:35 AM CDTFlash Flood WarningFWDBell4 hr
Sep 8, 4:45 AM CDTSpecial Weather StatementFWDHill30 min
Sep 8, 4:55 AM CDTRiver Flood WarningFWDBell28 hr
Sep 8, 5:16 AM CDTFlash Flood WarningFWDDenton, Wise3 hr
Sep 8, 5:21 AM CDTFlash Flood WarningFWDMcLennan84 min
Sep 8, 5:56 AM CDTAreal Flood AdvisoryFWDLimestone3 hr
Sep 8, 5:59 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Ellis, Kaufman, Navarro, Rockwall3 hr
Sep 8, 6:14 AM CDTAreal Flood AdvisoryFWDBosque, Coryell3 hr
Sep 8, 6:37 AM CDTFlash Flood WarningFWDBosque, Coryell, Hill, McLennan3 hr
Sep 8, 7:01 AM CDTFlash Flood WarningFWDDallas, Ellis, Limestone, Navarro119 min
Sep 8, 7:11 AM CDTFlash Flood WarningFWDJohnson, Tarrant3 hr
Sep 8, 7:22 AM CDTAreal Flood AdvisoryFWDFalls, Milam, Robertson3 hr
Sep 8, 8:11 AM CDTFlash Flood WarningFWDDenton, Wise3 hr
Sep 8, 8:20 AM CDTFlash Flood WarningFWDBell3 hr
Sep 8, 8:41 AM CDTRiver Flood WarningFWDMilam60 hr
Sep 8, 8:41 AM CDTRiver Flood WarningFWDMilam48 hr
Sep 8, 8:41 AM CDTRiver Flood WarningFWDMcLennan17 hr
Sep 8, 8:58 AM CDTFlash Flood WarningFWDDallas, Ellis, Navarro4 hr
Sep 8, 9:05 AM CDTFlash Flood WarningFWDCooke4 hr
Sep 8, 9:26 AM CDTFlash Flood WarningFWDBosque, Coryell, Hill, McLennan4 hr
Sep 8, 9:57 AM CDTRiver Flood WarningFWDTarrant18 hr
Sep 8, 10:02 AM CDTFlash Flood WarningFWDJohnson, Tarrant4 hr
Sep 8, 10:06 AM CDTRiver Flood WarningFWDWise11 hr
Sep 8, 10:06 AM CDTRiver Flood WarningFWDDallas22 hr
Sep 8, 10:06 AM CDTRiver Flood WarningFWDDenton9 hr
Sep 8, 10:39 AM CDTFlash Flood WarningFWDCollin, Denton, Grayson3 hr
Sep 8, 11:01 AM CDTFlash Flood WarningFWDBell6 hr
Sep 8, 11:05 AM CDTRiver Flood WarningFWDHill8 hr
Sep 8, 11:11 AM CDTFlash Flood WarningFWDLampasas3 hr
Sep 8, 12:20 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall55 min
Sep 8, 12:22 PM CDTRiver Flood WarningFWDDallas, Tarrant45 hr
Sep 8, 12:39 PM CDTFlash Flood WarningFWDCollin, Fannin, Grayson, Hunt, Kaufman, Rockwall3 hr
Sep 8, 12:50 PM CDTFlash Flood WarningFWDDallas, Ellis, Navarro3 hr
Sep 8, 1:13 PM CDTFlash Flood WarningFWDHill3 hr
Sep 8, 1:14 PM CDTAreal Flood WarningFWDBosque, Coryell, McLennan4 hr
Sep 8, 1:22 PM CDTAreal Flood WarningFWDDenton4 hr
Sep 8, 1:58 PM CDTAreal Flood WarningFWDJohnson, Tarrant6 hr
Sep 8, 3:42 PM CDTAreal Flood WarningFWDCollin, Dallas, Ellis, Fannin, Grayson, Hunt and 3 more4 hr
Sep 8, 4:45 PM CDTRiver Flood WarningFWDDallas2 hr
Sep 8, 4:52 PM CDTAreal Flood WarningFWDBell3 hr
Sep 8, 4:56 PM CDTTornado WarningFWDLamar34 min
Sep 8, 5:12 PM CDTTornado WarningFWDDallas, Ellis33 min
Sep 8, 5:36 PM CDTTornado WarningFWDCollin, Denton23 min
Sep 8, 5:41 PM CDTTornado WarningFWDDallas, Kaufman49 min
Sep 8, 6:01 PM CDTTornado WarningFWDDallas44 min
Sep 8, 6:15 PM CDTTornado WarningFWDKaufman, Rockwall26 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.